# SDR MWEA97716

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 59176903
- Condition: Out Of Adjust
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANS CHK, FOUND GALLEY DOOR SLIDE COVER NEED TO BE ADJUSTED.  MTC READJUSTED SLIDE COVER.
